Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Non-autonomous two periodic Gumovski-Mira difference equations

Autor
Cima, A.; Gasull, A.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
International journal of bifurcation and chaos
Data de publicació
2012-12
Volum
22
Número
11
Pàgina inicial
1250264-1
Pàgina final
1250264-14
DOI
https://doi.org/10.1142/S0218127412502641 Obrir en finestra nova
Projecte finançador
Analysis and Identification of hysteresis systems using periodic orbits, DPI2011-25822
CONTROL, DINÀMICA I APLICACIONS (CODALAB)
Repositori
http://hdl.handle.net/2117/17333 Obrir en finestra nova
URL
http://dx.doi.org/10.1142/S0218127412502641 Obrir en finestra nova
Resum
We consider two types of nonautonomous two-periodic Gumovski–Mira difference equations. We show that while the corresponding autonomous recurrences are conjugated, the behavior of the sequences generated by the two-periodic ones differ dramatically: in one case the behavior of the sequences is simple (integrable) and in the other case it is much more complicated (chaotic). We also present a global study of the integrable case that includes which periods appear for the recurrence.
Citació
Cima, A.; Gasull, A.; Mañosa, V. Non-autonomous two periodic Gumovski-Mira difference equations. "International journal of bifurcation and chaos", Desembre 2012, vol. 22, núm. 11, p. 1250264-1-1250264-14.
Paraules clau
Integrable And Chaotic Difference Equations And Maps, Rational Difference Equations With Periodic Coefficients, Perturbed Twist Maps
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius